... until December 2015. All of a sudden I started dry heaving when I ate or exerted energy like working out. It went away for a while then came back. Starting in late March 2016, every time I ate I started dry heaving. Rarely did I expell any thing but had hard dry heaves. Also when I would workout, say do a set of weights, I would get extremely nauseated. I had upper and lower gi's, stomach X-rays, cat scans, ultra sounds, etc. My Drs couldn't figure it out. I'm 49 years old. It was awful. No one could figure it out. Finally my GI dr. ask why I was on Wellbutrin. I explained for anxiety caused from multi tasking and multi stimuli after my head injury. He googled side effects for Wellbutrin and saw nausea. I explained I've been on it for years. He explained that our body's can start rejecting medications years after taking them without any effects. Sometimes it's immediate, days later weeks later, or years later and he gave examples to me. I immediately stopped the Wellbutrin and have not had an episode since. It's been about 10 days. I had dry heaving after every meal for months. I researched for hours on the web and went through many doctors not to find any information on dry heaving like I was experiencing. It was awful. I want people to know my story on case they may experience the same. I'm thankful for Wellbutrin. It served a purpose for me for years and did a lot of good but my body started rejecting it after years
I have tried several different generic versions of wellbutrin. With any of the generic versions of wellbutrin XL, I had many unwanted side effects. I had side effects from some of the generic wellbutrin SR versions also. You might want to just give the wellbutrin SR a try and find that you can avoid the adverse side effect the you are experiencing. Talk to your doctor about it. This one is very effective for me, and I don't have any bad side effects!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2010 • 1 answer
Posted 11 Jul 2011 • 1 answer
Posted 9 Sep 2016 • 0 answers
Posted 31 Oct 2016 • 1 answer
Posted 3 May 2017 • 1 answer